Been taking fexofenadine for a week and not sure if this is causing pulsating tinnitus. Also muzzy head and slight bloating/nausea. Anyone else noticed this.
Fexofenadine - Anyone suffer pulsating tinnitus?
Question posted by Mum007 on 2 Feb 2022
Last updated on 2 February 2022 by masso
Also fatigue and achy.
Stomach disorder and nausea are considered uncommon side effects affecting 0.1% to 1.0% of people being treated with this medication, tiredness is considered a common side effect affecting 1% to 10 % of users, body aches is considered a less common side effect which must be reported to your Dr..
Regarding tinnitus, it is not listed as a possible side effect, do let your DR. know.
All the best, masso
- Fexofenadine uses and safety info
- Fexofenadine prescribing info & package insert (for Health Professionals)
- Side effects of Fexofenadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.